# SDR MWEA010164

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Belt
- Part number: 99155871
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 20 LEFT WINDOW FRAME CORRODED IN BOTH LOWER, INNER CORNERS.  REMOVED AND REPLACED WINDOW BELT.
